# SDR UPS05143927

- Difficulty date: February 21, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0848
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Twisted
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A UNABLE TO DISARM ENTRY DOOR SLIDE.  HANDLE WILL TRAVEL APPROX 3/4 AFT.  ECAM INDICATION REMAINS AS SLIDE ARMED.  FOUND GIRT BAR SKIRT TWISTED AND BINDING RELEASE MECH.  ADJUSTED SKIRT, OPS CK NORMAL PER MM 25-61-21-4.
